# SDR ABXA9600646

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND UPPER I/B AFT SKIN PANEL ALONG DIHEDRAL BREAK CRACKED ON RW S-800.  VERIFIED THROUGH NDT AT XCW 69.5.  REPAIRED CRACK IAW REA NR D857-15733MR.
